MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; TOWEL,OR,DSP,ST,BLUE,DLX,XR,6/PK,12PK/CS

MEDLINE INDUSTRIES LP; TOWEL,OR,DSP,ST,BLUE,DLX,XR,6/PK,12PK/CS
Catalog Number MDT2168206XR
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the towels were leaving "blue fuzz" everywhere and in the surgical site.It was reported that "irrigated with copious amounts of normal saline in an attempt to remove all of the fuzz".It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Towels "shedding".

Common Device Name
TOWEL,OR,DSP,ST,BLUE,DLX,XR,6/PK,12PK/CS
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22896266
Report Number1417592-2025-00413
Device Sequence Number5828659
Product Code FRL
UDI-Device Identifier10080196778584
UDI-Public10080196778584
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberMDT2168206XR
Device Lot Number26024040002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/04/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Initial Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale
Patient Weight98 KG